PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 76 | 1 | 31-34
Tytuł artykułu

A note on the diophantine equation ${k\choose 2}-1=q^n+1$

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this note we prove that the equation ${k\choose 2}-1=q^n+1$, $q\ge 2, n\ge 3$, has only finitely many positive integer solutions $(k,q,n)$. Moreover, all solutions $(k,q,n)$ satisfy $k\lt10^{10^{182}}$, $q\lt10^{10^{165}}$ and $n\lt 2\cdot 10^{17}$.
Słowa kluczowe
Rocznik
Tom
76
Numer
1
Strony
31-34
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-02-06
Twórcy
autor
  • Department of Mathematics Zhanjiang Teachers College 524048 Zhanjiang, Guangdong P.R. China
Bibliografia
  • [1] R. Alter, On the non-existence of perfect double Hamming-error-correcting codes on q=8 and q=9 symbols, Inform. and Control 13 (1968), 619-627.
  • [2] A. Baker and G. Wüstholz, Logarithmic forms and group varieties, J. Reine Angew. Math. 442 (1993), 19-62.
  • [3] C. Hering, A remark on two diophantine equations of Peter Cameron, in: Groups, Combinatorics and Geometry (Durham, 1990), London Math. Soc. Lecture Note Ser. 165, Cambridge Univ. Press, Cambridge, 1992, 448-458.
  • [4] T. N. Shorey and R. Tijdeman, Exponential Diophantine Equation, Cambridge Tracts in Math. 87, Cambridge Univ. Press, Cambridge, 1986.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv76z1p31bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.